American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J72) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Sawian Jaidee, Shaun Stevens and Thomas Ward. Mertens’ theorem for toral automorphisms. Proc. Amer. Math. Soc. 139 (2011) 1819-1824. MR 2763768.
Abstract, references, and article information
View Article: PDF

[2] Stéphane Fischler and Tanguy Rivoal. Irrationality exponent and rational approximations with prescribed growth. Proc. Amer. Math. Soc. 138 (2010) 799-808. MR 2566545.
Abstract, references, and article information
View Article: PDF

[3] Peter B. Borwein and Ping Zhou. Erratum to ``On the irrationality of a certain multivariate $q$ series''. Proc. Amer. Math. Soc. 132 (2004) 3131-3131. MR 2063136.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jonathan Sondow. Criteria for irrationality of Euler's constant. Proc. Amer. Math. Soc. 131 (2003) 3335-3344. MR 1990621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Peter B. Borwein and Ping Zhou. On the irrationality of a certain multivariate $q$ series. Proc. Amer. Math. Soc. 131 (2003) 1989-1998. MR 1963741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Peter B. Borwein and Ping Zhou. On the irrationality of a certain $q$ series. Proc. Amer. Math. Soc. 127 (1999) 1605-1613. MR 1485462.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. M. Hovstad. The classical irrationality problem for $T$-fractions . Proc. Amer. Math. Soc. 110 (1990) 65-70. MR 1017002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jing Cheng Tong. The conjugate property for Diophantine approximation of continued fractions . Proc. Amer. Math. Soc. 105 (1989) 535-539. MR 937852.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] A. V. Nabutovsky. Irrationality of limits of quickly convergent algebraic numbers sequences . Proc. Amer. Math. Soc. 102 (1988) 473-479. MR 928963.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Vichian Laohakosol and Patchara Ubolsri. Some algebraically independent continued fractions . Proc. Amer. Math. Soc. 95 (1985) 169-173. MR 801317.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jon Borwein. Some modular identities of Ramanujan useful in approximating $\pi$ . Proc. Amer. Math. Soc. 95 (1985) 365-371. MR 806072.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1